advertisement
Question
Posted by: Jae | 2012-04-09

Androcur 10mg

I just finished my first cycle of androcur. I have been experiencing severe period pains even though im not for it yet. Are these pains a common thing or should i be concerned and go see my dermatalogist because he prescribe androcur for me ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Period pains are an uncommon side effect of Androcur.Continuous abdominal pain should be checked out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-04-14

Period pains are an uncommon side effect of Androcur.Continuous abdominal pain should be checked out.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement